# SDR XNOA01044

- Difficulty date: April 16, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Anti Collision
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCK FOR MAINTENANCE.  NOTICED LOWER ANTI-COLLISION LIGHT INOP. REPAIRED WIRE AT ANTI-COLLISION LIGHT. OPS CHECK GOOD IAW A300 MM 33-48-00.
